# SDR CALA2019053100864

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 57,031 hours, 24,455 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Part number: L32A300150LH
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 9459059 LEFT OVERWING EMERGENCY EXIT MANUAL RELEASE CABLE FWD AND AFT HAVE FRAYED WIRES. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R 9459059 WORK ACCOMPLISHED BY MECHANIC INSPECTED BY QC REMOVED AND INSTALLED NEW MANUAL RELEASE SLIDE CABLE ASSY LEFT OVERWING EMERGENCY EXIT , REF. AMM 25-62-43.
